Alert archive / Nevada / Freeze Warnings in 2007

Freeze Warning 2, NWS Las Vegas, NV

January 13, 2007Mohave County, Arizona; Clark County, Nye County, Nevada; Inyo County, San Bernardino County, California

NWS Las Vegas, NV issued this freeze warning at Jan 13, 2007, 10:30 AM MST for Mohave County, Arizona; Clark County, Nye County, Nevada; Inyo County, San Bernardino County, California. It took effect at Jan 13, 2007, 11:00 PM MST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 13, 2007, 10:30 AM MST (17:30 UTC)
In effect from
Jan 13, 2007, 11:00 PM MST
Expired
Jan 14, 2007, 11:00 AM MST
In force
12 hr
Issued by
NWS Las Vegas, NV

Counties Mohave County, AZ, Inyo County, CA, San Bernardino County, CA, Clark County, NV, Nye County, NV

The radar

The Las Vegas radar (KESX), 100 km from the middle of the area, began a volume at 17:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KVEF 131730
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
930 AM PST SAT JAN 13 2007

AZZ002-003-036-CAZ522>527-NVZ016-017-020>022-140000-
/O.EXP.KVEF.FZ.W.0001.000000T0000Z-070113T1700Z/
/O.UPG.KVEF.FZ.A.0001.070114T0600Z-070114T1800Z/
/O.NEW.KVEF.FZ.W.0002.070114T0600Z-070114T1800Z/
LAKE HAVASU AND FORT MOHAVE-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-DEATH VALLEY NATIONAL PARK-
WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT-MORONGO BASIN-
CADIZ BASIN-SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY-
INCLUDING THE CITIES OF...LAKE HAVASU...TOPOCK...NEEDLES...
KINGMAN...GOLDEN VALLEY...HUALAPAI RESERVATION...DOLAN SPRINGS...
VALENTINE...WIKIEUP...FURNACE CREEK...STOVEPIPE WELLS...
SHOSHONE...TECOPA...BARSTOW...DAGGETT...FT IRWIN...BAKER...
MOHAVE NATIONAL PRESERVE...MORONGO VALLEY...YUCCA VALLEY...
JOSHUA TREE...TWENTYNINE PALMS...MESQUITE...OVERTON...MOAPA...
PAHRUMP...INDIAN SPRINGS...DESERT ROCK...AMARGOSA VALLEY...
LAS VEGAS...NORTH LAS VEGAS...HENDERSON...BOULDER CITY...
LAUGHLIN...BULLHEAD CITY...HOOVER DAM...PRIMM...JEAN...
SEARCHLIGHT...CAL-NEV-ARI
930 AM PST SAT JAN 13 2007 /1030 AM MST SAT JAN 13 2007/

...FREEZE WARNING WILL EXPIRE AT 9 AM PST /10 AM MST/ THIS
MORNING FOR A HARD FREEZE...
...FREEZE WARNING IN EFFECT FROM 10 PM PST /11 PM MST/ THIS
EVENING TO 10 AM PST /11 AM MST/ SUNDAY FOR A HARD FREEZE...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 10 PM PST /11 PM MST/ THIS
EVENING TO 10 AM PST /11 AM MST/ SUNDAY.

THE FREEZE WARNING HAS EXPIRED AT 9 AM PST /10 AM MST/ THIS
MORNING. THE FREEZE WATCH IS NO LONGER IN EFFECT.

UNDER BRILLIANT SUNSHINE TEMPERATURES HAVE STARTED TO WARM AND THE
FREEZE WARNING WAS ALLOWED TO EXPIRE AT 9 AM PST/10 AM MST.

IN SOUTHERN NEVADA TEMPERATURES FELL INTO THE TEENS AT PAHRUMP
...SEARCHLIGHT...JEAN...MESQUITE AND OVERTON. IN LAS VEGAS...LOWS WERE
MOSTLY BETWEEN 20 AND 26 DEGREES.

IN SAN BERNARDINO COUNTY LOWS RANGED FROM THE MID TEENS AROUND
YUCCA VALLEY AND TWENTYNINE PALMS TO 22 DEGREES AT BARSTOW-
DAGGETT.

ALONG THE COLORADO RIVER VALLEY LOWS RANGED FROM A COLD 25 DEGREES
IN THE MOHAVE VALLEY TO JUST BELOW FREEZING IN LAUGHLIN/BULLHEAD
CITY AND LAKE HAVASU CITY.

FOR OFFICIAL LOWS PLEASE REFER TO OUR LATEST REGIONAL TEMPERATURE
AND PRECIPITATION SUMMARY WHICH WILL BE ISSUED AROUND 1030 AM.

A FREEZE WARNING HAS BEEN ISSUED FOR THIS EVENING THROUGH SUNDAY
MORNING. UNDER CLEAR SKIES AND LIGHT WINDS TEMPERATURE WILL DIP A
FEW DEGREES UNDER THOSE OBSERVED THIS MORNING. WE ARE ALSO LOOKING
AT A LONGER DURATION OF TEMPERATURES BELOW 28 DEGREES WHICH IS CRITICAL
FOR CITRUS TREES.

PEOPLE SHOULD TURN THEIR SPRINKLE SYSTEMS OFF OR NOT RUN
OVERNIGHT OR DURING THE EARLY MORNING HOURS. THOSE THAT HAVE IN-
GROUND SPRINKLERS SYSTEMS SHOULD DRAIN THEIR SYSTEMS...OR COVER
ANY ABOVE GROUND PIPES TO PROTECT THEM FROM FREEZING.

PEOPLE SHOULD ALSO TAKE PRECAUTIONS TO PROTECT TENDER VEGETATION
AND KEEP PETS INDOORS.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$
3 follow-up statements
000 
WWUS75 KVEF 132328
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
328 PM PST SAT JAN 13 2007

AZZ002-003-036-CAZ522>527-NVZ016-017-020>022-140800-
/O.NEW.KVEF.FZ.W.0003.070115T0600Z-070115T1700Z/
/O.CON.KVEF.FZ.W.0002.070114T0600Z-070114T1800Z/
LAKE HAVASU AND FORT MOHAVE-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-DEATH VALLEY NATIONAL PARK-
WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT-MORONGO BASIN-
CADIZ BASIN-SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY-
INCLUDING THE CITIES OF...LAKE HAVASU...TOPOCK...NEEDLES...
KINGMAN...GOLDEN VALLEY...HUALAPAI RESERVATION...DOLAN SPRINGS...
VALENTINE...WIKIEUP...FURNACE CREEK...STOVEPIPE WELLS...
SHOSHONE...TECOPA...BARSTOW...DAGGETT...FT IRWIN...BAKER...
MOHAVE NATIONAL PRESERVE...MORONGO VALLEY...YUCCA VALLEY...
JOSHUA TREE...TWENTYNINE PALMS...MESQUITE...OVERTON...MOAPA...
PAHRUMP...INDIAN SPRINGS...DESERT ROCK...AMARGOSA VALLEY...
LAS VEGAS...NORTH LAS VEGAS...HENDERSON...BOULDER CITY...
LAUGHLIN...BULLHEAD CITY...HOOVER DAM...PRIMM...JEAN...
SEARCHLIGHT...CAL-NEV-ARI
328 PM PST SAT JAN 13 2007 /428 PM MST SAT JAN 13 2007/

...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM PST /11 PM MST/
THIS EVENING TO 10 AM PST /11 AM MST/ SUNDAY FOR A HARD FREEZE...
...FREEZE WARNING IN EFFECT FROM 10 PM PST /11 PM MST/ SUNDAY TO
9 AM PST /10 AM MST/ MONDAY FOR A HARD FREEZE...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FOR THE LOW DESERTS OF SOUTHERN
NEVADA...EASTERN CALIFORNIA AND NORTHWEST ARIZONA FROM 10 PM PST
/11 PM MST/ SUNDAY TO 9 AM PST /10 AM MST/ MONDAY FOR A HARD
FREEZE.

A FREEZE WARNING REMAINS IN EFFECT FOR THE LOW DESERTS OF SOUTHERN
NEVADA...EASTERN CALIFORNIA AND NORTHWEST ARIZONA FROM 10 PM PST
/11 PM MST/ THIS EVENING TO 10 AM PST /11 AM MST/ SUNDAY FOR A
HARD FREEZE.

TEMPERATURES WILL ONCE AGAIN QUICKLY FALL BELOW FREEZING THIS
EVENING WITH THE COLDEST READING OCCURRING AROUND SUNRISE SUNDAY
MORNING. TONIGHT WILL BE THE COLDEST NIGHT WITH READINGS ON
AVERAGE 3 TO 4 DEGREES COLDER THAN THIS MORNING. 

FOR LAS VEGAS...TEMPERATURES COULD BE AS COLD AS 15 DEGREES WITH
22 DEGREES BEING THE OFFICIAL FORECAST AT MCCARRAN INTERNATIONAL
AIRPORT. FOR THE REMAINDER OF CLARK...SOUTHERN NYE...INYO AND SAN
BERNARDINO...SOUTHERN MOHAVE COUNTIES EXCLUDING THE COLORADO RIVER
LOWS WILL BE IN TEENS.

FOR THE COLORADO RIVER FROM LAUGHLIN-BULLHEAD CITY TO LAKE HAVASU
CITY LOWS WILL BE IN THE MID 20S. TEMPERATURES THAT COLD HAVE NOT
BEEN OBSERVED AT NEEDLES CALIFORNIA SINCE DECEMBER 1990.

THE LOW TEMPERATURES FOR SUNDAY NIGHT-EARLY MONDAY MORNING WILL BE
VERY SIMILAR TO THOSE REPORTED SATURDAY MORNING.

FOR A LIST OF OFFICIAL LOWS FROM THIS MORNING PLEASE REFER TO OUR
REGIONAL TEMPERATURE AND PRECIPITATION SUMMARY WHICH CAN BE FOUND
ON OUR WEB SITE AT WWW.WRH.NOAA.GOV/VEF. /ALL LOWER CASE/

PEOPLE SHOULD TURN THEIR SPRINKLE SYSTEMS OFF OR NOT RUN
THEM OVERNIGHT OR DURING THE EARLY MORNING HOURS. THOSE THAT HAVE
IN-GROUND SPRINKLERS SYSTEMS SHOULD DRAIN THEIR SYSTEMS...OR
COVER ANY ABOVE GROUND PIPES TO PROTECT THEM FROM FREEZING.

DUE TO A LONGER DURATION OF TEMPERATURES BELOW FREEZING TONIGHT PEOPLE
SHOULD ALSO TAKE PRECAUTIONS TO PROTECT TENDER VEGETATION AND KEEP
PETS INDOORS.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$


PIERCE
000 
WWUS75 KVEF 141101
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
301 AM PST SUN JAN 14 2007

AZZ002-003-036-CAZ522>527-NVZ016-017-020>022-141800-
/O.CON.KVEF.FZ.W.0002.000000T0000Z-070114T1800Z/
/O.CON.KVEF.FZ.W.0003.070115T0600Z-070115T1700Z/
LAKE HAVASU AND FORT MOHAVE-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-DEATH VALLEY NATIONAL PARK-
WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT-MORONGO BASIN-
CADIZ BASIN-SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY-
INCLUDING THE CITIES OF...LAKE HAVASU...TOPOCK...NEEDLES...
KINGMAN...GOLDEN VALLEY...HUALAPAI RESERVATION...DOLAN SPRINGS...
VALENTINE...WIKIEUP...FURNACE CREEK...STOVEPIPE WELLS...
SHOSHONE...TECOPA...BARSTOW...DAGGETT...FT IRWIN...BAKER...
MOHAVE NATIONAL PRESERVE...MORONGO VALLEY...YUCCA VALLEY...
JOSHUA TREE...TWENTYNINE PALMS...MESQUITE...OVERTON...MOAPA...
PAHRUMP...INDIAN SPRINGS...DESERT ROCK...AMARGOSA VALLEY...
LAS VEGAS...NORTH LAS VEGAS...HENDERSON...BOULDER CITY...
LAUGHLIN...BULLHEAD CITY...HOOVER DAM...PRIMM...JEAN...
SEARCHLIGHT...CAL-NEV-ARI
301 AM PST SUN JAN 14 2007 /401 AM MST SUN JAN 14 2007/

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM PST /11 AM MST/
THIS MORNING FOR A HARD FREEZE...
...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM PST /11 PM MST/
THIS EVENING TO 9 AM PST /10 AM MST/ MONDAY FOR A HARD FREEZE...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM PST /11 AM MST/
THIS MORNING FOR A HARD FREEZE. A FREEZE WARNING REMAINS IN EFFECT
FROM 10 PM PST /11 PM MST/ THIS EVENING TO 9 AM PST /10 AM MST/
MONDAY FOR A HARD FREEZE.

A FREEZE WARNING REMAINS IN EFFECT FOR THE LOW DESERTS OF
SOUTHERN NEVADA...EASTERN CALIFORNIA AND NORTHWEST ARIZONA
THROUGH 10 AM PST /11 AM MST/ THIS MORNING FOR A HARD FREEZE.

TEMPERATURES HAVE ONCE AGAIN FALLEN TO BELOW FREEZING ACROSS THE
AREA AND WILL CONTINUE BELOW FREEZING THROUGH MID MORNING...HOWEVER
THE COLDEST READINGS OF THE DAY NORMALLY OCCUR AROUND SUNRISE.

AS OF 2 AM PST /3 AM MST/ TEMPERATURES HAVE GENERALLY FALLEN TO
THE UPPER TEENS TO MID 20S ACROSS CLARK...SOUTHERN NYE...INYO...SAN
BERNARDINO...AND SOUTHERN MOHAVE COUNTIES...MEANWHILE THE LOWER
COLORADO RIVER VALLEY HAVEFALLEN TO THE UPPER 20S.

THE LOW TEMPERATURES FOR SUNDAY NIGHT-EARLY MONDAY MORNING WILL
LIKELY BE A FEW DEGREES WARMER THAN THOSE SEEN THIS MORNING...
HOWEVER A HARD FREEZE WILL STILL OCCUR.

PEOPLE SHOULD TURN THEIR SPRINKLE SYSTEMS OFF OR NOT RUN THEM
OVERNIGHT OR DURING THE EARLY MORNING HOURS. THOSE THAT HAVE IN-
GROUND SPRINKLERS SYSTEMS SHOULD DRAIN THEIR SYSTEMS...OR COVER
ANY ABOVE GROUND PIPES TO PROTECT THEM FROM FREEZING.

DUE TO A LONGER DURATION OF TEMPERATURES BELOW FREEZING THROUGH
THIS MORNING AND AGAIN TONIGHT PEOPLE SHOULD ALSO TAKE
PRECAUTIONS TO PROTECT TENDER VEGETATION AND KEEP PETS INDOORS.

$$
000 
WWUS75 KVEF 141807
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
1007 AM PST SUN JAN 14 2007

AZZ002-003-036-CAZ522>527-NVZ016-017-020>022-150030-
/O.EXP.KVEF.FZ.W.0002.000000T0000Z-070114T1800Z/
/O.CON.KVEF.FZ.W.0003.070115T0600Z-070115T1700Z/
LAKE HAVASU AND FORT MOHAVE-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-DEATH VALLEY NATIONAL PARK-
WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT-MORONGO BASIN-
CADIZ BASIN-SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY-
INCLUDING THE CITIES OF...LAKE HAVASU...TOPOCK...NEEDLES...
KINGMAN...GOLDEN VALLEY...HUALAPAI RESERVATION...DOLAN SPRINGS...
VALENTINE...WIKIEUP...FURNACE CREEK...STOVEPIPE WELLS...
SHOSHONE...TECOPA...BARSTOW...DAGGETT...FT IRWIN...BAKER...
MOHAVE NATIONAL PRESERVE...MORONGO VALLEY...YUCCA VALLEY...
JOSHUA TREE...TWENTYNINE PALMS...MESQUITE...OVERTON...MOAPA...
PAHRUMP...INDIAN SPRINGS...DESERT ROCK...AMARGOSA VALLEY...
LAS VEGAS...NORTH LAS VEGAS...HENDERSON...BOULDER CITY...
LAUGHLIN...BULLHEAD CITY...HOOVER DAM...PRIMM...JEAN...
SEARCHLIGHT...CAL-NEV-ARI
1007 AM PST SUN JAN 14 2007 /1107 AM MST SUN JAN 14 2007/

...FREEZE WARNING WILL EXPIRE AT 10 AM PST /11 AM MST/ THIS
MORNING FOR A HARD FREEZE...
...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM PST /11 PM MST/
THIS EVENING TO 9 AM PST /10 AM MST/ MONDAY FOR A HARD FREEZE...

THE FREEZE WARNING WILL EXPIRE AT 10 AM PST /11 AM MST/ THIS
MORNING FOR A HARD FREEZE. A FREEZE WARNING REMAINS IN EFFECT FROM 10
PM PST /11 PM MST/ THIS EVENING TO 9 AM PST /10 AM MST/ MONDAY FOR
A HARD FREEZE.

AFTER ANOTHER VERY COLD NIGHT ACROSS THE LOW DESERTS OF SOUTHERN
NEVADA...EASTERN CALIFORNIA AND NORTHWEST ARIZONA TEMPERATURES
HAVE STARTED TO WARM. AT 10 AM READINGS RANGE FROM THE UPPER 20S
ACROSS SOUTHERN NEVADA AND EASTERN CALIFORNIA TO THE MIDDLE 30S
ALONG THE COLORADO RIVER VALLEY.

SOME LOWS TEMPERATURES THIS MORNING INCLUDE:

SOUTHERN NEVADA...

LAS VEGAS...........23 DEGREES.
MESQUITE............16 DEGREES.
OVERTON.............17 DEGREES.
INDIAN SPRINGS......12 DEGREES.
PAHRUMP.............11 DEGREES.
BOULDER CITY........24 DEGREES.

EASTERN CALIFORNIA...

BARSTOW-DAGGETT.....17 DEGREES.
YUCCA VALLEY........13 DEGREES.
TWENTYNINE PALMS....16 DEGREES.
NEEDLES.............24 DEGREES.
BAKER...............15 DEGREES.
DEATH VALLEY........24 DEGREES.

NORTHWEST ARIZONA...

LAKE HAVASU CITY....27 DEGREES.
BULLHEAD CITY.......28 DEGREES.
MOHAVE VALLEY.......22 DEGREES.
WIKIEUP.............17 DEGREES.
TEMPLE BAR..........22 DEGREES.

THE LOW TEMPERATURES FOR TONIGHT-EARLY MONDAY MORNING WILL LIKELY
BE A FEW DEGREES WARMER THAN THOSE SEEN THIS MORNING... HOWEVER A
HARD FREEZE WILL STILL OCCUR.

PEOPLE SHOULD TURN THEIR SPRINKLE SYSTEMS OFF OR NOT RUN THEM
OVERNIGHT OR DURING THE EARLY MORNING HOURS. THOSE THAT HAVE IN-
GROUND SPRINKLERS SYSTEMS SHOULD DRAIN THEIR SYSTEMS...OR COVER
ANY ABOVE GROUND PIPES TO PROTECT THEM FROM FREEZING.

PEOPLE SHOULD ALSO TAKE PRECAUTIONS TO PROTECT TENDER VEGETATION
AND KEEP PETS INDOORS.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

PIERCE

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this freeze warning went out at Jan 13, 3:55 AM MST, 6 hours 35 minutes earlier.

Area forecast discussion, Jan 13, 3:55 AM MST, 6 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
255 AM PST SAT JAN 13 2007

.SYNOPSIS...THE SOUTHERN GREAT BASIN AND MOJAVE DESERT WILL CONTINUE
TO EXPERIENCE WELL BELOW NORMAL TEMPERATURES THROUGH THE WEEKEND AND
INTO EARLY NEXT WEEK. ALTHOUGH A FEW SNOW SHOWERS WILL BE TODAY
ACROSS NORTHWEST ARIZONA AND EAST CENTRAL NEVADA...GENERALLY DRY
CONDITIONS WILL OCCUR ELSEWHERE.
&&

.SHORT TERM...UPPER LOW OVER EXTREME SOUTHWEST UTAH/SOUTHERN NEVADA
AT 06Z TO SLOWLY SHIFT EAST TODAY. SOME WRAP AROUND MOISTURE LIKELY
WITH LOW TODAY AND WEAK DYNAMICS POINT TO KEEPING ISOLATED SHOWERS
ACROSS NORTHERN MOHAVE AND LINCOLN COUNTY. BUT OVERALL DO NOT
ANTICIPATE MUCH QPF. NORTH FLOW TO THEN DOMINATE THE WEATHER INTO
SUNDAY AS LOW SHIFTS EAST WITH TROUGH AXIS OVER EASTERN ARIZONA BY
12Z SUNDAY. BOTH NAM/GFS...GFS A BIT STRONGER...SHOWING A RIPPLE
DROPPING SOUTH LATE TONIGHT AND SUNDAY BUT DO NOT EXPECT MUCH EXCEPT
FOR A SLIGHT INCREASE IN CLOUDS ON SUNDAY. BY MONDAY SHORTWAVE RIDGE
TO BUILD INTO THE PACNW TURNING FLOW ALOFT TO MORE NORTHEAST...WHICH
WILL CONTINUE THE DRY CONDITIONS. MAIN CONCERN THROUGH THE SHORT
TERM WILL CONTINUE TO BE THE VERY COLD TEMPERATURES. LOW TEMPS WILL
CONTINUE TO BE THE COLDEST READINGS IN THE PAST 5-8 YEARS FOR SUNDAY
MORNING AND ONLY A DEGREE OR TWO DIFFERENT INTO MONDAY AND TUESDAY
MORNINGS. THIS WILL BE COMPOUNDED BY THE COLD DAYTIME TEMPS WITH
READINGS ABOUT 15 DEGREES BELOW NORMAL. NORTHERLY SURFACE GRADIENTS
TO ALSO PRODUCE SOME WINDS THE NEXT COUPLE OF DAYS...BUT OVERALL
ONLY LOOK FOR BREEZY CONDITIONS AND THIS SHOULD BE OVER OUR WIND
FAVORED AREAS SUCH AS THE COLORADO RIVER VALLEY.

.LONG TERM...MEDIUM RANGE MODELS AGREE ON THE MAIN WEATHER FEATURES
TUESDAY WITH HIGH PRESSURE CENTERED OVER THE NORTHERN ROCKIES/PLAINS
AND AN INCOMING PACIFIC WEATHER DISTURBANCE OFF THE COAST OF
NORTHERN CALIFORNIA AND OREGON. BEYOND TUESDAY...FORECAST CONFIDENCE
TAKES A TUMBLE AS THE GFS/ECMWF GENERATE RADICALLY DIFFERENT
SOLUTIONS TO THE SYSTEM EVOLUTION WHILE THE CANADIAN SPLITS THE
DIFFERENCE. AS THE WEEK PROGRESSES...THE GFS DEVELOPS A STRONG LOW
OFF THE CALIFORNIA COAST AND KEEPS IT CENTERED 200 TO 300 MILES WEST
OF POINT CONCEPTION THROUGH THURSDAY BEFORE EJECTING IT TOWARDS THE
COAST FRIDAY AND INLAND SATURDAY. THE ECMWF SLIDES THE SYSTEM FROM
THE NORTHERN CAL COAST TUESDAY...ACROSS SOUTHERN NEVADA
WEDNESDAY...TO THE FOUR CORNERS REGION THURSDAY AND EVENTUALLY TO
SOUTHEAST COLORADO BY FRIDAY AFTERNOON. THESE TWO VERY DIFFERENT
SOLUTIONS WOULD RESULT IN DIFFERENT APPROACHES TO THE EXTENDED
FORECAST. DECIDED TO LEAN WITH THE GFS TRACK BY SLOWLY WARMING TEMPS
AND INCREASING CLOUDS AS THE WEEK WEARS ON. THE GFS IS FORECASTING
QPF OVER THE AREA BY NEXT WEEKEND AS IT TAPS MOISTURE RESIDING IN
ARIZONA. IGNORED THIS FOR NOW AND WENT DRY BUT WILL HAVE TO KEEP AN
EYE ON IT AS A MODERATE EL NINO AND DEVELOPING MJO WOULD SUGGEST AN
EVENTUAL WEATHER PATTERN CHANGE THAT SUPPORTS INCREASING MOISTURE.
&&

.AVIATION...TAFS AND TWEBS ADEQUATELY DESCRIBE EXPECTED WEATHER
CONDITIONS FOR AREA TERMINALS. SEE TAFS FOR
KLAS...KVGT...KDRA...KBIH...KDAG...KEED FOR DETAILS.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
.NV...HARD FREEZE WARNING THROUGH 9 AM THIS MORNING AND A
      HARD FREEZE WATCH TONIGHT ZONES 16..17..20-22.
.AZ...HARD FREEZE WARNING THROUGH 10 AM THIS MORNING AND A
      HARD FREEZE WATCH TONIGHT ZONES 2..3..36.
.CA...HARD FREEZE WARNING THROUGH 9 AM THIS MORNING AND A
      HARD FREEZE WATCH TONIGHT ZONES 522-527.

JENSEN/SALMEN

HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Jan 13, 5:47 AM MST, 4 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
447 AM PST SAT JAN 13 2007

AZZ001>003-036-CAZ519>527-NVZ014>022-140400-
NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES-
OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT-
EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY-
SOUTHERN CLARK COUNTY-
447 AM PST SAT JAN 13 2007 /547 AM MST SAT JAN 13 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

ISOLATED LIGHT SNOW SHOWERS ARE STILL POSSIBLE TODAY ACROSS MAINLY
NORTHERN MOHAVE COUNTY OF ARIZONA AND LINCOLN COUNTY OF NEVADA.
HOWEVER THE MAIN CONCERN CONTINUES TO BE THE COLD TEMPERATURES
WITH DAYTIME HIGHS GENERALLY 15 DEGREES BELOW NORMAL. OVERNIGHT
LOWS TONIGHT...SUNDAY MORNING...HAS PROMPTED THE CONTINUATION OF
THE HARD FREEZE WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

WELL BELOW NORMAL TEMPERATURES WILL CONTINUE INTO THE MIDDLE OF
NEXT WEEK. LOW TEMPERATURES WILL BE COLD ENOUGH SUNDAY NIGHT INTO
MONDAY MORNING FOR HARD FREEZE ONCE AGAIN OCCURRING OVER A LARGE
PORTION OF THE AREA.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER ACCORDING TO
STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 13, 4:28 PM MSTFreeze WarningVEFMohave42 hr

Nearby

Freeze Warnings in Nevada, 2007Freeze Warnings in California, 2007Freeze Warnings in Arizona, 2007Every freeze warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.